Oklahoma, 2015Flash Flooding and Hail in Oklahoma, March 31, 2015
March 31, 2015 · NWS OUN · 57 events in 15 counties and zones
An abundantly moist and unstable atmosphere was in place during the late afternoon and evening hours of the 31st. As a weak upper storm system moved through the region, the weak capping inversion was lifted, allowing for scattered to numerous severe thunderstorms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $23,000
- Crop damage
- None recorded
- Events
- 57
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An abundantly moist and unstable atmosphere was in place during the late afternoon and evening hours of the 31st. As a weak upper storm system moved through the region, the weak capping inversion was lifted, allowing for scattered to numerous severe thunderstorms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Mar 31, 10:03 AM CST, 52 minutes earlier.
Area forecast discussion, Mar 31, 10:03 AM CST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1103 AM CDT TUE MAR 31 2015
.DISCUSSION...
VISIBILITY HAS COME UP TO 1 TO 3 MILES ALONG THE I-40 AREA FROM
SOUGH OF CLINTO THROUGH OKLAHOMA CITY. THIS IS SLOWLY SHRINKING,
AND TEMPERATURE TRENDS WERE LOWERED FOR SEVERAL HOURS. MODELS VARY
ON WHERE TO BEGIN SHOWERS AND THUNDERSTORMS LATER THIS AFTERNOON
FROM CENTRAL OK AND ACROSS THE SOUTH IN THE VICINITY OF THE
STATIONARY FRONT. THIS FORECAST IS UNCHANGED FOR NOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 83 61 83 62 / 20 30 10 10
HOBART OK 85 59 85 57 / 20 30 10 10
WICHITA FALLS TX 86 62 82 62 / 20 30 10 10
GAGE OK 86 54 89 50 / 10 10 10 20
PONCA CITY OK 82 58 83 60 / 10 20 10 20
DURANT OK 82 62 79 62 / 20 40 30 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
09/23
Hazardous weather outlook, Mar 31, 4:32 AM CST, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
532 AM CDT TUE MAR 31 2015
OKZ004>048-050>052-TXZ083>090-011045-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
532 AM CDT TUE MAR 31 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.
.DAY ONE...TODAY AND TONIGHT...
.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS SOUTHWEST OKLAHOMA AND
WESTERN NORTH TEXAS.
.LOCATION...
THE RISK AREA IS SOUTH OF A LINE FROM ERICK TO CLINTON AND CHICKASHA
AND WEST OF CHICKASHA...PAULS VALLEY AND ARDMORE.
.TIMING...
SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM 4 PM THROUGH MIDNIGHT.
.IMPACTS...
LARGE HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 65 MPH
WILL BE THE MAIN HAZARDS. FREQUENT CLOUD-TO-GROUND LIGHTNING AND
HEAVY DOWNPOURS WILL ALSO OCCUR WITH THE STRONGER STORMS.
.DISCUSSION...
AFTERNOON HIGHS WILL REACH THE MID TO UPPER 80S IN ADVANCE OF A DRYLINE
IN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. CONVERGENCE ALONG
A DRYLINE AND AN APPROACHING TROUGH WILL RESULT IN WIDELY
SCATTERED THUNDERSTORMS BY LATE AFTERNOON AND EVENING.
THUNDERSTORM INTENSITY WILL GRADUALLY DECREASE DURING THE MID TO
LATE EVENING.
OTHER THUNDERSTORMS ARE CERTAINLY POSSIBLE OUTSIDE OF THE SLIGHT RISK AREA
AND WILL POSE A RISK OF HAIL AND STRONG WINDS.
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL WITHIN THE
SLIGHT RISK AREA SHOULD BE READY FOR SEVERE WEATHER OPERATIONS.
.FOG...
AREAS OF FOG WILL REDUCE VISIBILITY BELOW 1 MILE THROUGH MID
MORNING...ESPECIALLY IN SOUTHERN AND CENTRAL OKLAHOMA AND PART OF
WESTERN NORTH TEXAS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
.THUNDERSTORMS...
WEDNESDAY AFTERNOON...A FEW STRONG TO MARGINALLY SEVERE STORMS
WILL BE POSSIBLE IN FAR WESTERN OKLAHOMA AND THE ADJACENT AREA OF
NORTH TEXAS. OTHER STRONG STORMS MAY DEVELOP ALONG A COLD FRONT
LATE WEDNESDAY NIGHT AND EARLY THURSDAY MORNING IN NORTHERN
OKLAHOMA.
THE COLD FRONT WILL STALL OVER NORTHERN OKLAHOMA EARLY THURSDAY...BUT WILL
PUSH SOUTHWARD LATE IN THE DAY AS AN UPPER LEVEL SYSTEM APPROACHES.
STRONG TO SEVERE STORMS MAY FORM ALONG THE FRONT LATE THURSDAY
AFTERNOON AND NIGHT...ESPECIALLY ALONG AND SOUTHEAST OF
STILLWATER...OKLAHOMA CITY AND ARDMORE. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN HAZARDS.
THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE SATURDAY INTO SUNDAY...ESPECIALLY
ACROSS SOUTHERN OKLAHOMA. ADDITIONAL STORMS ARE POSSIBLE ON
MONDAY.
.FIRE WEATHER...
VERY WARM AND DRY CONDITIONS ARE EXPECTED IN FAR NORTHWEST OKLAHOMA
WEDNESDAY AFTERNOON. THIS COMBINED WITH GUSTY SOUTH WINDS WILL
RESULT IN CRITICAL TO NEAR CRITICAL FIRE WEATHER CONDITIONS.
VERY HIGH FIRE DANGER IS EXPECTED IN SOUTHWEST OKLAHOMA AND
WESTERN NORTH TEXAS THURSDAY AFTERNOON.
GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
Event by event
35 hail, 20 thunderstorm wind, 2 flash flood. Local standard time, as filed.
Thunderstorm Wind, Oklahoma
- When
- March 31, 10:55 AM CST
- Where
- Oklahoma County, 1.69 mi E of Nichols Hills
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.550, -97.510
Thunderstorm Wind, Oklahoma
- When
- March 31, 1:45 PM CST
- Where
- Oklahoma County, Oklahoma City
- Measured
- 75 kt (86 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 35.470, -97.510
Twelve inch diameter tree snapped at the base.
Hail, Harmon
- When
- March 31, 5:25 PM CST
- Where
- Harmon County, 4.39 mi NE of Mc Knight
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 34.810, -99.850
Hail, Harmon
- When
- March 31, 5:25 PM CST
- Where
- Harmon County, 4.47 mi SE of Madge
- Measured
- 1.25 in hail
- Reported by
- Amateur Radio
- Coordinates
- 34.850, -99.910
Hail, Pottawatomie
- When
- March 31, 6:40 PM CST
- Where
- Pottawatomie County, 1.38 mi S of Earlsboro
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.250, -96.800
Hail, Beckham
- When
- March 31, 6:51 PM CST
- Where
- Beckham County, 5.53 mi S of Erick
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 35.130, -99.870
Hail, Roger Mills
- When
- March 31, 7:04 PM CST
- Where
- Roger Mills County, 1.68 mi E of Angora
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 35.840, -99.410
Hail, Seminole
- When
- March 31, 7:10 PM CST
- Where
- Seminole County, 2.07 mi N of Little
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 35.380, -96.670
Hail, Seminole
- When
- March 31, 7:17 PM CST
- Where
- Seminole County, 1.49 mi NNW of Little
- Measured
- 2.5 in hail
- Reported by
- Emergency Manager
- Coordinates
- 35.370, -96.680
Hail, Jackson
- When
- March 31, 7:20 PM CST
- Where
- Jackson County, Eldorado
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 34.470, -99.650
Hail, Seminole
- When
- March 31, 7:30 PM CST
- Where
- Seminole County, 2.07 mi N of Bowlegs
- Measured
- 2.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.180, -96.670
Hail, Jackson
- When
- March 31, 7:31 PM CST
- Where
- Jackson County, 1.38 mi N of Eldorado
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.490, -99.650
Hail, Jackson
- When
- March 31, 7:35 PM CST
- Where
- Jackson County, Eldorado
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 34.470, -99.650
Hail, Custer
- When
- March 31, 7:37 PM CST
- Where
- Custer County, 0.56 mi W of Butler
- Measured
- 1.75 in hail
- Reported by
- Storm Chaser
- Coordinates
- 35.640, -99.200
Hail, Seminole
- When
- March 31, 7:46 PM CST
- Where
- Seminole County, 2.07 mi N of Bowlegs
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.180, -96.670
Hail, Seminole
- When
- March 31, 7:53 PM CST
- Where
- Seminole County, 0.69 mi N of Bowlegs
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.160, -96.670
Hail, Seminole
- When
- March 31, 7:58 PM CST
- Where
- Seminole County, Bowlegs
- Measured
- 2.75 in hail
- Reported by
- Public
- Coordinates
- 35.150, -96.670
Hail, Seminole
- When
- March 31, 8:04 PM CST
- Where
- Seminole County, 2.76 mi S of Seminole
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.190, -96.680
Hail, Seminole
- When
- March 31, 8:10 PM CST
- Where
- Seminole County, 2.07 mi S of Seminole
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.200, -96.680
Hail, Comanche
- When
- March 31, 8:48 PM CST
- Where
- Comanche County, Chattanooga
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 34.420, -98.650
Hail, Seminole
- When
- March 31, 9:18 PM CST
- Where
- Seminole County, 1.32 mi WNW of Lima
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.180, -96.620
Hail, Cleveland
- When
- March 31, 9:24 PM CST
- Where
- Cleveland County, Moore
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.340, -97.490
Hail, Pottawatomie
- When
- March 31, 9:25 PM CST
- Where
- Pottawatomie County, Shawnee
- Measured
- 2.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.330, -96.920
Thunderstorm Wind, Comanche
- When
- March 31, 9:28 PM CST
- Where
- Comanche County, 1.84 mi WSW of Lawton
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 34.600, -98.420
Hail, Cleveland
- When
- March 31, 9:30 PM CST
- Where
- Cleveland County, 2.98 mi NNE of Moore
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.380, -97.470
Hail, Pottawatomie
- When
- March 31, 9:30 PM CST
- Where
- Pottawatomie County, Shawnee
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 35.330, -96.920
Thunderstorm Wind, Caddo
- When
- March 31, 9:30 PM CST
- Where
- Caddo County, 2.18 mi SE of Hinton
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Trained Spotter
- Coordinates
- 35.450, -98.330
Several power poles blown down.
Hail, Canadian
- When
- March 31, 9:32 PM CST
- Where
- Canadian County, 10.16 mi SW of Calumet
- Measured
- 1.25 in hail
- Reported by
- Amateur Radio
- Coordinates
- 35.490, -98.240
Thunderstorm Wind, Canadian
- When
- March 31, 9:35 PM CST
- Where
- Canadian County, 15.69 mi SW of Calumet
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 35.420, -98.290
Several trees snapped or uprooted.
Hail, Caddo
- When
- March 31, 9:40 PM CST
- Where
- Caddo County, Hinton
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 35.470, -98.360
Thunderstorm Wind, Comanche
- When
- March 31, 9:40 PM CST
- Where
- Comanche County, 5.71 mi SE of Lawton
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 34.560, -98.310
Thunderstorm Wind, Oklahoma
- When
- March 31, 9:44 PM CST
- Where
- Oklahoma County, Oklahoma City
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 35.470, -97.510
Measured at 29th and Independence. No damage information available.
Hail, Lincoln
- When
- March 31, 9:45 PM CST
- Where
- Lincoln County, 0.89 mi SE of Meeker
- Measured
- 2.5 in hail
- Reported by
- Amateur Radio
- Coordinates
- 35.490, -96.880
Hail, Comanche
- When
- March 31, 9:45 PM CST
- Where
- Comanche County, 1.84 mi WSW of Lawton
- Measured
- 1.25 in hail
- Reported by
- Broadcast Media
- Coordinates
- 34.600, -98.420
Thunderstorm Wind, Oklahoma
- When
- March 31, 9:45 PM CST
- Where
- Oklahoma County, Oklahoma City
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 35.470, -97.510
Large tree snapped at base.
Hail, Caddo
- When
- March 31, 9:47 PM CST
- Where
- Caddo County, Gracemont
- Measured
- 1.5 in hail
- Reported by
- Law Enforcement
- Coordinates
- 35.190, -98.260
Hail, Logan
- When
- March 31, 9:50 PM CST
- Where
- Logan County, 4.8 mi SE of Seward
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.760, -97.420
Hail, Oklahoma
- When
- March 31, 9:54 PM CST
- Where
- Oklahoma County, Midwest City
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.460, -97.390
Hail, Lincoln
- When
- March 31, 10:03 PM CST
- Where
- Lincoln County, Meeker
- Measured
- 2.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 35.500, -96.890
Hail, Logan
- When
- March 31, 10:12 PM CST
- Where
- Logan County, 4.87 mi S of Seward
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.730, -97.480
Hail, Logan
- When
- March 31, 10:15 PM CST
- Where
- Logan County, 4.15 mi S of Seward
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.740, -97.490
Thunderstorm Wind, Canadian
- When
- March 31, 10:19 PM CST
- Where
- Canadian County, Union City
- Measured
- 61 kt (70 mph) measured gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 35.390, -97.940
Several trees blown down.
Thunderstorm Wind, Canadian
- When
- March 31, 10:28 PM CST
- Where
- Canadian County, Mustang
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 35.390, -97.720
Thunderstorm Wind, Canadian
- When
- March 31, 10:33 PM CST
- Where
- Canadian County, Mustang
- Measured
- 71 kt (82 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 35.390, -97.720
Thunderstorm Wind, Canadian
- When
- March 31, 10:35 PM CST
- Where
- Canadian County, Yukon
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 35.500, -97.740
Thunderstorm Wind, Canadian
- When
- March 31, 10:35 PM CST
- Where
- Canadian County, 2.82 mi E of Mustang
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Broadcast Media
- Coordinates
- 35.390, -97.670
Minor roof damage with loss of shingles.
Thunderstorm Wind, Canadian
- When
- March 31, 10:36 PM CST
- Where
- Canadian County, Mustang
- Measured
- 73 kt (84 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 35.390, -97.720
Thunderstorm Wind, Oklahoma
- When
- March 31, 10:49 PM CST
- Where
- Oklahoma County, Oklahoma City
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 35.470, -97.510
Thunderstorm Wind, Oklahoma
- When
- March 31, 10:50 PM CST
- Where
- Oklahoma County, Oklahoma City
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.470, -97.510
Flash Flood, Oklahoma
- When
- March 31, 11:00 PM CST to 11:59 PM CST
- Where
- Oklahoma County, Midwest City to 0.89 mi SSE of Midwest City
- Cause
- Heavy Rain
- Reported by
- Unknown
- Coordinates
- 35.460, -97.390
Heavy rainfall from thunderstorms resulted in several inches of water across roadways in and around Midwest City. No damage information was available.
Hail, Oklahoma
- When
- March 31, 11:02 PM CST
- Where
- Oklahoma County, 80.6 mi SSE of Goltry
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 35.430, -97.670
Hail, Oklahoma
- When
- March 31, 11:02 PM CST
- Where
- Oklahoma County, 3.45 mi N of Wheatland
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 35.450, -97.650
Thunderstorm Wind, Garvin
- When
- March 31, 11:20 PM CST
- Where
- Garvin County, Pauls Valley
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.740, -97.220
Flash Flood, Oklahoma
- When
- March 31, 11:21 PM CST to 11:59 PM CST
- Where
- Oklahoma County, Oklahoma City to 1 mi E of Oklahoma City
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 35.470, -97.510
Heavy rainfall lead to flash flooding in downtown Oklahoma City, where several inches of water covered several roadways. No damage information was available.
Thunderstorm Wind, Oklahoma
- When
- March 31, 11:28 PM CST
- Where
- Oklahoma County, 0.56 mi E of Choctaw
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.490, -97.260
Large tree blocking both lanes of Choctaw Rd.
Thunderstorm Wind, Garvin
- When
- March 31, 11:30 PM CST
- Where
- Garvin County, Pauls Valley
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.740, -97.220
Several trees snapped and/or uprooted.
Thunderstorm Wind, Oklahoma
- When
- March 31, 11:31 PM CST
- Where
- Oklahoma County, 63.77 mi S of (Okc)will Rogers Apt
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.470, -97.510
Trees and power lines down at 8th and Western in Oklahoma City.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Alabama, March 31, 20151 death · 1 injured · $25,000 · 1.75 in hail · 29 events
- Hail and Damaging Winds in Georgia, March 31, 2015$460,000 · 1.75 in hail · 24 events
- Hail and Damaging Winds in Arkansas, March 31, 2015$30,000 · 2.75 in hail · 30 events
- Hail in Alabama, March 31, 20152.5 in hail · 43 events
- Hail in Oklahoma, March 31, 2015$40,000 · 2.5 in hail · 9 events
- Flash Flood and Hail in Tennessee, March 31, 2015$50,000 · 1.25 in hail · 3 events
- Wildfire in Utah, March 31, 2015$20,000 · 1 event
- Hail in Mississippi, March 31, 20152.75 in hail · 10 events
- Flash Flood and Hail in Arkansas, March 31, 20151.75 in hail · 8 events
- Damaging Winds in Georgia, March 31, 201555 kt wind · 5 events
- Winter Weather in Pennsylvania, March 31, 20154 events
- Winter Weather in New Jersey, March 31, 20154 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 568697, 568698, 568699, 568700, 568701, 568702, 568703, 568704, 568705, 568706, 568707, 568708, 568709, 568710, 568711, 568712, 568713, 568714, 568715, 568716, 568717, 568718, 568719, 568720, 568721, 568722, 568723, 568724, 568725, 568726, 568727, 568728, 568729, 568730, 568731, 568732, 568733, 568734, 568735, 568736, and more.